# SDR QXEA2021092900455

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,754 hours, 28,870 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: P901562
- Condition: None
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE SLOW TO COME OUT OF FEATHER. REMOVED FROM SERVICE. HAD CREW ENGINES #1 & #2. PERFORMED FUNCTIONAL TEST OF PROP TIME TO UNFEATHER IAW Q400 AMM TASK 61-20-00-720-802. ENGINE #1 WITHIN LIMIT. ENGINE #2 OUT OF LIMIT TAKING APPROX 45 SECONDS. FAILING FUNCTIONAL TEST. REPLACEMENT OF THE #2 PROP PISTON SEALS. ALL OPS CHECKS GOOD. TIME TO UNFEATHER NOW WITHIN LIMITS. AIRCRAFT RETURNED TO SERVICE.
